# SDR FDEA201405201090

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 45,868 hours, 11,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY UNDER FLOOR AREA RT BS 229 FOUND CORRODED.  REPAIRED AS PER EA 1-5750-T0308325 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
